# SDR SWIA202056398

- Difficulty date: December 24, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: NAS630645D
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILERON O/B ACTUATOR LOWER MOUNT HARDWARE CORRODED RWS 255.36.  (C-CHECK) RO 2/21/2021.  REPLACED LOWER MOUNTED HARDWARE WITH SERVICEABLE HARDWARE AT RT WING O/B ACTUATOR IAW CRJ-200 AMM TASK 27-62-01-400-801.
